# SDR VNAA2025050800062

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG TRUNNION HAS CORROSION IN THE AFT BORE.  PERFORMED MAJOR REPAIR BY COMPLYING WITH MHIRJ REO 670-57-21-1004-A, DATED 3/26/2025. REFERENCE HN00198761 FOR WORK PERFORMED.
